Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex with my boyfriend over 5 times this month and i drink the morning after pill within 72 hours everytime. A few days before the 23rd august, we had sex and i drank the pill again. on the 23rd august we planned to have sex but didnt because i was bleeding. the bleeding was light and stopped that night, so im pretty sure it wasnt my period. My period has always been irregular, but it tends to happen at the end of the month. i experienced cramps and back pains for the next 3,4 days. Other than that im not experiencing any pregnancy symptoms like nausea or fatigue or anything. im very stressed because ive used emergency contraception before and i never bled until now, im wondering if im pregnant or not, if the bleeding was just a side effect or implantation bleeding. Any help would be very much appreciated.

Loading...

Hi JoSte,

You have taken an emergency contraceptive 5 times in ONE month?

First of all, you shouldn't.  ECP's are intended to only be used once per cycle, not multiple times.  They contain VERY high doses of hormones.  There are risks.

You are most likely experiencing side effects and they can last for MONTHS.

It is unlikely you are pregnant.

Start using a daily birth control pill or condoms. 

Good luck.

 

Reply

Loading...

Am I getting my period at all for this month? Or will my normal period come next month?
Reply

Loading...

That is really irresponsible and out of the mind. I suppose that you haven't talked to anyone about this issue, right? You should never do this because it is really, really dangerous. Sure, pregnancy can happen. A lot of people don't have a clue but there are chances that pregnant on emergency contraceptive pills can actually happen and it can be dangerous. I am mad because girls do so many dangerous things without consulting anyone. You can't just wake up one day and say "ok I will take another EP". That is wrong. Also, it is hard to tell what is going to happen with your period this month. It may come, it may skip. Visit the doctor. 

Reply

Loading...